The Stable Adjunction Map on Gorenstein Varieties.
Mathematische Annalen, Tome 275 (1986), pp. 305-316
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Gorenstein variety, ample line bundle, numerically effective, blow down, stable adjunction mapping, Kodaira dimension
@article{MAN_1986__275_164150,
author = {Marco Andreatta},
title = {The {Stable} {Adjunction} {Map} on {Gorenstein} {Varieties.}},
journal = {Mathematische Annalen},
pages = {305--316},
year = {1986},
volume = {275},
zbl = {0578.14005},
url = {http://geodesic.mathdoc.fr/item/MAN_1986__275_164150/}
}
Marco Andreatta. The Stable Adjunction Map on Gorenstein Varieties.. Mathematische Annalen, Tome 275 (1986), pp. 305-316. http://geodesic.mathdoc.fr/item/MAN_1986__275_164150/